# SDR ASAA2021051334804

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 20,444 hours, 6,523 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTA8605
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 47,348 hours, 14,345 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON #2 ENGINE START N2 GOT TO 22% THAN STARTED SPOOLING DOWN NOISE LIKE PNUEMATIC LEAK PRESENT. ABORTED START. GROUNDED - YES. FOUND #2 STARTER FAILED. REMOVED AND REPLACED #2 ENGINE STARTER REF B737-900 AMM 80-11-01-000-801-F00. OPS GOOD.
